# SDR SIMA200831502

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 16,622 hours, 14,723 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unlock Cylinder
- Part number: 2309290041
- Part serial: 1724
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4662 CREW REPORTED THAT GEAR FAILED TO RETRACT DURING TAKE OFF. AIRCRAFT RETURNED TO FIELD. ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED UNLOCK BOX IAW EMB AMM B32-33-10. PERFORMED EXTENSION AND RETRACTION IAW AMM 32-30-00, OPERATIONAL CHECK GOOD NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
